Choffrut, Christian and Mercas, Robert - Contextual partial commutations

dmtcs:493 - Discrete Mathematics & Theoretical Computer Science, January 1, 2010, Vol. 12 no. 4
Contextual partial commutations

Authors: Choffrut, Christian and Mercas, Robert

We consider the monoid T with the presentation < a, b; aab = aba > which is ''close'' to trace monoids. We prove two different types of results. First, we give a combinatorial description of the lexicographically minimum and maximum representatives of their congruence classes in the free monoid \a, b\* and solve the classical equations, such as commutation and conjugacy in T. Then we study the closure properties of the two subfamilies of the rational subsets of T whose lexicographically minimum and maximum cross-sections respectively, are rational in \a, b\*.


Source : oai:HAL:hal-00990446v1
Volume: Vol. 12 no. 4
Published on: January 1, 2010
Submitted on: March 26, 2015
Keywords: Contextual trace monoids,partial commutations,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Consultation statistics

This page has been seen 50 times.
This article's PDF has been downloaded 34 times.